A useful version of the central limit theorem for a general class of Markov chains

TitleA useful version of the central limit theorem for a general class of Markov chains
Publication TypeJournal Article
Year of Publication2020
AuthorsCzapla D, Horbacz K, Wojewódka-Ściążko H
JournalJournal of Mathematical Analysis and Applications
Volume484
Issue5
Start Page123725
Date Published04/2020
Keywordsasymptotic coupling, central limit theorem, Markov chain, random dynamical system
Abstract

In the paper we propose certain conditions, relatively easy to verify, which ensure the central limit theorem for some general class of Markov chains. To justify the usefulness of our criterion, we further verify it for a particular discrete-time Markov dynamical system. From the application point of view, the examined system provides a useful tool in analysing the stochastic dynamics of gene expression in prokaryotes.

DOI10.1016/j.jmaa.2019.123725